# SDR SIMA200124002

- Difficulty date: August 28, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N347SB
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4899 - CREW REPORTED THE FLOOR PROXIMITY LIGHT AT ROW 10 TO BE INOPERATIVE.  PUT ON MEL AT THIS TIME.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK AS GOOD IAW SAAB MM AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
